Apikos Pharma
Aceclofenac (50mg) + Paracetamol (125mg)
Nykos P Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Syrup
Nykos P Syrup is a medication that helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) in infants and children. It is available in the form of a syrup and is used to treat various conditions such as fever, pain, and inflammation. The syrup contains two active ingredients: Aceclofenac and Paracetamol, which work together to block the action of chemical messengers responsible for pain, fever, and inflammation.
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child’s temperature. If you do not see any improvement, contact your child’s doctor for advice.
No common side effects listed.
Nykos P Syrup comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation.
Give plenty of fluids to your child to ensure proper body hydration (water-levels) Give your child a balanced diet Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster.